Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83289
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorYang, R.en
dc.contributor.authorGao, H.en
dc.contributor.authorShi, P.en
dc.date.issued2011en
dc.identifier.citationIET Control Theory and Applications, 2011; 5(1):1-8en
dc.identifier.issn1751-8644en
dc.identifier.issn1751-8652en
dc.identifier.urihttp://hdl.handle.net/2440/83289-
dc.description.abstractThis study considers the problem of delay-dependent L2-L∞ filter design for a class of stochastic timedelay systems. Attention is focused on the design of an L2-L∞ filter to guarantee a prescribed energy-to-peak performance for the filtering error system. Both full-order and reduced-order filter design approaches are obtained in terms of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness and improvement of the proposed filter design methods over some existing results.en
dc.description.statementofresponsibilityR. Yang, H. Gao, P. Shien
dc.language.isoenen
dc.publisherThe Institution of Engineering and Technologyen
dc.rights© The Institution of Engineering and Technology 2011en
dc.titleDelay-dependent L2-L∞ filter design for stochastic time-delay systemsen
dc.title.alternativeDelay-dependent L2-L-infinity filter design for stochastic time-delay systemsen
dc.typeJournal articleen
dc.identifier.rmid0020128024en
dc.identifier.doi10.1049/iet-cta.2009.0347en
dc.identifier.pubid19780-
pubs.library.collectionElectrical and Electronic Engineering publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShi, P. [0000-0001-8218-586X]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.